# SDR SWIA97854

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T6 Indicator
- Part number: SELOC19EG
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, RIGHT T.6 FLUCTUATES.  GAUGE WENT FROM 0 DEG TO 2,000 DEGREES.  ENGINE PARAMETERS STABLE.  TAKE OFF ABORTED.  INSTALLED T6 INDICATOR, RAN RIGHT ENGINE ON GROUND THROUGH SEVERAL PARAMETERS AND IT OPERATED NORMAL AT THIS TIME.
